| Catalog Number |
25245 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.Should additional information become available, a follow-up report will be submitted.
Event or Problem Description
Customer reported implant loss.
Additional Manufacturer Narrative
This follow up report is to report that this mdr is a duplicate of mdr # 3013111692-2026-06823.Please disregard this report due to this being a duplicate report.